# SDR ASAA2021100936484

- Difficulty date: October 9, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: 147A570125
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION HAS SPOTS OF CORROSION FROM STA 727B-767. GROUNDED - YES. REMOVED CORROSION ON AFT PIT R/H TRANSITION, FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2. REMOVED AND REPLACED TRANSITION IAW B737-700 SRM 51-40-02-0G-0.W= .500" O= .040" R= 0 L= 2' D= .040".
